# SDR AALA201808139014

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 24,813 hours, 12,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 151AF IN THE AFT CARGO BAY.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL AMM 53-42-14-400-802A. OKAY FOR SERVICE.
